# SDR AALA202206039756

- Difficulty date: May 31, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 86,161 hours, 10,621 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 1701768
- Part serial: 20162
- Condition: None
- Location: Zone 400 - Nac/P
- Part time: 46,209 hours, 5,548 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT WAS GROUNDED: AIRCRAFT ELEC BACK GEN L STATUS MESSAGES SHOWED, FLIGHT DIVERTED TO JFK. REMOVED AND REPLACED BACKUP LEFT GENERATOR PER AMM 24-25-01.
